# SDR ASAA2012090292804

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,969 hours, 6,967 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Tripped
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND RT ENGINE DPI INDICATOR POPPED.  ACFT GROUNDED.  ACCOMPLISHED IDG SCAVENGE AND CHARGE FILTER INSPECT.  CK IAW AMM TASK 24-11-41-200-801. NO FAULTS FOUND.  RAN ENGINE AND LEAK CHECKED . OPS CK GOOD.  NO LEAKS FOUND.
